# SDR RAIA981126

- Difficulty date: November 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N565HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41082
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: AIR136070
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7750 - DCA - RED LIGHT INSIDE LANDING GEAR WOULD NOT EXTINGUISH AFTER GEAR RETRACTION.  MAINTENANCE REPLACED RIGHT MAIN GEAR UPLOCK SWITCH.  (M)
